# SDR SWAA2017120118152

- Difficulty date: November 28, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 45,544 hours, 26,670 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 287A1542
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ANGLED WEB SUPPORT BRACKET CRACKED.  R&R BRACKET PER SRM.
